On a functional equation of Swiatak on groups.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 246-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_137526,
author = {B.R. Ebanks and J.K. Chung and P.K. Sahoo},
title = {On a functional equation of {Swiatak} on groups.},
journal = {Aequationes mathematicae},
pages = {246--266},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0782.39008},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137526/}
}
B.R. Ebanks; J.K. Chung; P.K. Sahoo. On a functional equation of Swiatak on groups.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 246-266. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137526/